Alert archive / New York / Gale Warnings in 2025
Gale Warning 21, NWS New York, NY
NWS New York, NY issued this gale warning at Nov 5, 2025, 12:56 PM EST. It took effect at Nov 5, 2025, 6:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2025, 12:56 PM EST (17:56 UTC)
- In effect from
- Nov 5, 2025, 6:00 PM EST
- Expired
- Nov 6, 2025, 9:00 AM EST
- In force
- 15 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
679 WHUS71 KOKX 051756 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1256 PM EST Wed Nov 5 2025 ANZ331-332-335-340-060900- /O.UPG.KOKX.SR.A.0003.251105T2300Z-251106T1300Z/ /O.NEW.KOKX.GL.W.0021.251105T2300Z-251106T1400Z/ /O.CON.KOKX.LO.Y.0005.251106T0800Z-251106T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 1256 PM EST Wed Nov 5 2025 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EST THURSDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts up to 45 kt. seas 4 to 7 feet on Long Island Sound expected. For the Low Water Advisory, abnormally low water levels expected. * WHERE...Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River, Long Island Sound East of the Mouth of the Connecticut River, Long Island Sound West of New Haven CT/Port Jefferson NY and Peconic and Gardiners Bays. * WHEN...For the Gale Warning, from 6 PM this evening to 9 AM EST Thursday. For the Low Water Advisory, from 3 AM to 7 AM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ ANZ338-345-350-353-355-060900- /O.UPG.KOKX.SR.A.0003.251105T2300Z-251106T1300Z/ /O.NEW.KOKX.GL.W.0021.251105T2300Z-251106T1400Z/ /O.CON.KOKX.LO.Y.0005.251106T0500Z-251106T0900Z/ New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1256 PM EST Wed Nov 5 2025 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST THURSDAY... * WHAT...For the Gale Warning, west winds 30 to 40 kt with gusts up to 45 kt and seas 8 to 13 feet expected. For the Low Water Advisory, abnormally low water levels expected. * WHERE...New York Harbor, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, Fire Island Inlet NY to Moriches Inlet NY out 20 nm and Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 9 AM EST Thursday. For the Low Water Advisory, from midnight tonight to 4 AM EST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
3 follow-up statements
298 WHUS71 KOKX 060619 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 119 AM EST Thu Nov 6 2025 ANZ338-345-350-353-355-061400- /O.CON.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.CON.KOKX.LO.Y.0005.000000T0000Z-251106T0900Z/ New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 119 AM EST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...For the Gale Warning, northwest winds 30 to 40 kt with gusts up to 45 kt and seas 7 to 12 feet. For the Low Water Advisory, abnormally low water levels. * WHERE...New York Harbor, South Shore Bays from Jones Inlet through Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 nm, Fire Island Inlet NY to Moriches Inlet NY out 20 nm and Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...For the Gale Warning, until 9 AM EST this morning. For the Low Water Advisory, until 4 AM EST early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ ANZ331-332-335-340-061400- /O.CON.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.CON.KOKX.LO.Y.0005.251106T0800Z-251106T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 119 AM EST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 3 to 6 feet. For the Low Water Advisory, abnormally low water levels expected. * WHERE...Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River, Long Island Sound East of the Mouth of the Connecticut River, Long Island Sound West of New Haven CT/Port Jefferson NY and Peconic and Gardiners Bays. * WHEN...For the Gale Warning, until 9 AM EST this morning. For the Low Water Advisory, until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
085 WHUS71 KOKX 061008 AAA MWWOKX URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service New York NY 508 AM EST Thu Nov 6 2025 ANZ331-332-335-340-061400- /O.CON.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.CON.KOKX.LO.Y.0005.000000T0000Z-251106T1200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 508 AM EST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 feet. For the Low Water Advisory, abnormally low water levels. * WHERE...Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River, Long Island Sound East of the Mouth of the Connecticut River, Long Island Sound West of New Haven CT/Port Jefferson NY and Peconic and Gardiners Bays. * WHEN...For the Gale Warning, until 9 AM EST this morning. For the Low Water Advisory, until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ ANZ338-345-350-353-355-061400- /O.CON.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 508 AM EST Thu Nov 6 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm, New York Harbor, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 9 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
335 WHUS71 KOKX 061403 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 903 AM EST Thu Nov 6 2025 ANZ335-338-062300- /O.EXP.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.NEW.KOKX.SC.Y.0098.251106T1403Z-251106T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 903 AM EST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Long Island Sound west of Port Jefferson and New Haven, and New York Harbor. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-340-345-355-062300- /O.EXP.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.NEW.KOKX.SC.Y.0098.251106T1403Z-251107T0100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 903 AM EST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 feet expected. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, South Shore Bays from Jones Inlet through Shinnecock Bay, and Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 8 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-062300- /O.EXP.KOKX.GL.W.0021.000000T0000Z-251106T1400Z/ /O.NEW.KOKX.SC.Y.0098.251106T1403Z-251107T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 903 AM EST Thu Nov 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 5, 9:05 AM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 5, 9:05 AM EST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service New York NY
905 AM EST Wed Nov 5 2025
.SYNOPSIS...
Deepening low pressure over the Great Lakes this morning will
pass to the north of area tonight, dragging a strong cold front
across the area. High pressure then gradually builds in behind the
system Thursday into Thursday night. A series of fast moving lows
will then track north of the area, the first Friday night into
Saturday, and the second Sunday night into Monday. Each of
which will send a cold front through the waters.
&&
.NEAR TERM /THROUGH TONIGHT/...
***Strong to High Winds Possible Tonight***
Deepening low pressure over the Great Lakes will track east
today and pass to the north tonight, dragging a strong cold
front through the area. Gusty SW winds will precede the front
with the potential for gusts of 25 to 35 mph this afternoon,
highest along the coast and east end of LI (40-50kt LLJ passing
to the SE). A few showers will be possible along and ahead of
the front this evening. CAMs show a line of convection
approaching the Lower Hudson Valley around 8 pm (00Z), then
dissipating as it works west to east across the area through
around midnight. There is weak instability and an isolated
thunderstorm is possible north and west of the NYC metro. SPC
does have the Lower Hudson Valley and much of southern CT under
a marginal risk, as an isolated thunderstorm could mix down some
higher winds from aloft. However, the main concern is for a
period of strong to possibly high post-frontal winds. The
strongest winds look to be for about a 3- to 6-hour period
following the cold frontal passage, from around midnight to
daybreak. Latest 00Z soundings from NAM and GFS do show a period
of 50-55kt winds at the top of the mixed layer during the strongest
cold advection. At the same time, the nighttime hours are not
as conducive to mixing due to the loss of daytime heating. NBM
winds which are notoriously too weak in these situations have
winds gusts below 45 mph, and even the NBM90 isn't much higher.
Neither of which support high wind warning criteria (sustained
equal or greater than 40 mph and/or gusts equal or greater than
58 mph). In fact, the NBM probabilities are less than 10
percent for greater than 55 mph. Ever the HREF and global
ensemble (GEFS,GEPS,and EPS) also have low probabilities. The
highest probabilities are over the warmer water due to to the
better mixing.
Thus, have changed the high wind watch to a wind advisory for
the Lower Hudson Valley, interior NE NJ, and interior SW CT.
Elsewhere, the high wind watch remains in effect due to the
maritime influence and warmer surface temperatures providing a
deeper mixed layer. However, confidence is not high enough to
go with a warning and there is time to get another look at some
newer guidance before making a final decision. Either way, feel
confident for gusts of 40 to 50 mph areawide.
Highs and lows look to be about 3 to 5 degrees above normal
today into tonight.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Winds will be on the decline Thursday as deepening low pressure
tracks up into the Canadian Maritimes and high pressure builds
in from the west. Temperatures will drop several degrees below
normal with highs Thursday in the 50s. For Thursday night,
widespread frost formation is likely as high pressure and clear
skies will allow for strong radiational cooling. Freeze/Frost
headlines will be possible for those locations where the growing
season has yet to end.
Another fast moving low Friday into Friday night will pass well
to the north and west, dragging a cold front through Saturday
morning. Gusty SW winds will precede the front and temperature
will climb back to above normal, especially Friday night with
lows in the upper 40s to lower 50s (about 10 degrees above
normal). Showers will likely accompany the front Friday night.
An isolated thunderstorm is not out of the question.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Key Points:
* A cold front continues to push across the area early Saturday,
pushing east of the area Saturday afternoon. Any leftover rain
comes to an end by midday.
* Dry conditions anticipated Saturday afternoon through Saturday
night.
* Temperatures on Saturday and Sunday will be in the upper 50s and
60s.
* Another low pressure system and associated low pressure system
will push across the region Sunday afternoon through early Sunday
night. This front will bring a significant change to temperatures
to start the new week. Some rain and/or snow will be possible
Monday night into Tuesday. No snow accumulations are expected at
this time.
* Temperatures Monday through Wednesday, behind the cold front,
will be in the 40s, with some lower 50s near the coast possible
on Wednesday. The coldest night will be Monday night with 20s and
lower 30s expected.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
***HIGH IMPACT WINDS AND GUSTS LIKELY TONIGHT***
High pressure moves offshore to the south today. A cold front passes
through tonight. High pressure builds on Thursday.
VFR.
The winds become SW for late this morning, increasing through the
day with gusts developing just after midday and peaking tonight.
Gusts 25-30kt in the afternoon and mostly 35-45kt at night, possibly
peaking near 50kt and veering WNW overnight. Winds diminish early
Thursday morning, but still remain gusty.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected through the morning push. Timing
of frequent gust onset may be off by 1-2 hours. Highest gusts will
be likely be with the passage of the front from approx 03-04z
through a few hours afterwards.
.OUTLOOK FOR 12Z THURSDAY THROUGH SATURDAY...
Thursday: VFR. NW winds gust 25-30kt.
Friday: VFR. SW-S winds gust 25-30kt possible in the afternoon and
evening. Rain with sub VFR late at night.
Saturday: Sub VFR early in showers, otherwise VFR in the afternoon
with W winds.
Sunday: Pockets of sub VFR possible in showers, with SE winds.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
***Storm Watch remains up for all waters tonight***
A fast moving low will pass to the north tonight and send a
strong cold front across the waters. S-SW winds ahead of the
front will likely reach SCA criteria by this afternoon across
all waters and possibly gale force on the ocean by late
afternoon. Winds will then turn around to the W behind the cold
front with a potential for a period of storm force gusts up to
50kt from around midnight to daybreak. Seas on the ocean will
build to 7 to 13 ft and 4 to 7 ft across LI Sound. Winds and
seas will then subside on Thursday as high pressure builds in
from the west. A period of sub-SCA conditions are expected
Thursday night before southerly winds ramp up ahead of another
front on Friday with SCA conditions returning.
Strong offshore winds along with astronomical low tides, with a
super full moon this morning, will lead to abnormally low water
levels for the low tides tonight/Thursday morning. Water levels
could fall to 2 ft below MLLW levels. This could lead to hazardous
navigating conditions near the coast, and for moored boats. A
Low Water Advisory remains in effect for tonight into Thursday
morning.
Conditions improve late Saturday and remain below SCA-levels
until our next system passes late Sunday into Monday.
&&
.HYDROLOGY...
There are no hydrologic concerns through early next week.
&&
.TIDES/COASTAL FLOODING...
The combination of high astronomical tides associated with a
full moon and a strong southerly flow ahead of an approaching
cold front on Friday, could produce some localized minor coastal
flooding at the times of high tide.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 9 PM this evening to 8 AM EST Thursday for
CTZ005-006.
High Wind Watch from 9 PM EST this evening through Thursday
morning for CTZ007>012.
NY...Wind Advisory from 9 PM this evening to 8 AM EST Thursday for
NYZ067>070.
High Wind Watch from 9 PM EST this evening through Thursday
morning for NYZ071>075-078>081-176>179.
NJ...Wind Advisory from 9 PM this evening to 8 AM EST Thursday for
NJZ002-004-103-105-107.
High Wind Watch from 9 PM EST this evening through Thursday
morning for NJZ006-104-106-108.
MARINE...Storm Watch from 6 PM EST this evening through Thursday
morning for ANZ331-332-335-338-340-345-350-353-355.
Low Water Advisory from 3 AM to 7 AM EST Thursday for ANZ331-
332-335-340.
Low Water Advisory from midnight tonight to 4 AM EST Thursday
for ANZ338-345-350-353-355.
&&
SYNOPSIS...DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...BC
AVIATION...BC/JE
MARINE...BC/DW
HYDROLOGY...BC/DW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 5, 2:47 AM EST, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service New York NY 247 AM EST Wed Nov 5 2025 CTZ005-006-NJZ002-004-103-105-107-NYZ067>070-060800- Northern Fairfield-Northern New Haven-Western Passaic- Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange- Putnam-Rockland-Northern Westchester- 247 AM EST Wed Nov 5 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST THURSDAY... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-060800- Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London-Hudson- Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 247 AM EST Wed Nov 5 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-345-350-353-355-060800- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 247 AM EST Wed Nov 5 2025 ...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-340-060800- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 247 AM EST Wed Nov 5 2025 ...STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... ...LOW WATER ADVISORY IN EFFECT FROM 3 AM TO 7 AM EST THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:44 AM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.